# SDR AU000247

- Difficulty date: March 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO DOOR HINGE (FUSELAGE HALF) CRACKED AT AFT LUG. CRACK EXTENDS TO ADJACENT FASTENER.
